MathSciNet Relay Station
MathSciNet bibliographic data
MR100010 17.00
Block, Richard New simple Lie algebras of prime characteristic. trans. Amer. Math. Soc. 89 1958 421–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement